# SDR USAA920080132

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 72,496 hours, 32,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, CRACKED STRINGER, BS 1720, S29R.  REPAIRED STRINGER, BS 1720, S29R IAW B757 SRM 53-00-03 REPAIR 1.
